# SDR SIMA200609413

- Difficulty date: March 30, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FORWARD SILL CORRODED.  REPAIRED SILL IAW SRM.  AC RETURNED TO SERVICE.  (K)
